# SDR UALA2010032200947

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,669 hours, 10,871 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10668
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IDG DISCONNECTED.  REPLACED LEFT ENG IDG.  ACCOMPLISHED LEFT ENG IDLE RUN AND ALL INDICATIONS OK NOW.  LEFT IDG SYS OK FOR SERVICE.
